MathSciNet Relay Station
MathSciNet bibliographic data
MR485586 05C99 (68A20)
Read, Ronald C.; Corneil, Derek G. The graph isomorphism disease. J. Graph Theory 1 (1977), no. 4, 339–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement